A 21-year-old female asked:
Disclaimer

i have been on doxcycline for almost 2 weeks, 3 days ago i broke out in hives along my shoulder, hands and feet tingling, should i be seen/stop taking?

1 doctor answer
Dr. Jehangir Rao
Specializes in Holistic Medicine
Yes: Yes to both Stop the drug and see the doc who gave it to you
Answered on Jun 1, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old male asked:
Dr. Joel Gallant
35 years experience Infectious Disease
No: That's all you need to do. It should start getting better soon.
1
1 comment
2
2 thanks
A 25-year-old female asked:
Dr. David Agnew
49 years experience Pain Management
Check the neck: have you had a whiplash or concussion? A sore throat or earache? Symptoms could be due to pinched nerve in neck or above collarbone. You need to be ch ... Read More
2
2 thanks
A 29-year-old male asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Tingling: Possibilities: carpal tunnel, peripheral vascular problem, Reynauds phenomena, anxiety.
A 30-year-old female asked:
Dr. Yelena Kipervas
22 years experience Family Medicine
Recommendation : Difficult to tell without professional examination. Are you over stressed, tired, sleep deprived? If some of this try to find ways to rest. Make sense ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month